# SDR T17A201810304051

- Difficulty date: October 30, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N477TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK519
- Aircraft time: 4,430 hours, 3,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER STRINGER BETWEEN INBOARD SEAT TRACKS JUST AFT OF PEDESTAL CRACKED.  REPAIRED LOWER FUSELAGE CENTER STRINGER BETWEEN INBOARD SEAT TRACK IAW BEECHJET 400A SRM 51-50-40. NO DEFECTS NOTED.
